Alert archive / West Virginia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 20, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 7, 2020, 8:12 PM EDT for Pocahontas County, Randolph County, Upshur County, West Virginia. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2020, 8:12 PM EDT (00:12 UTC)
- Expired
- Apr 7, 2020, 8:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Pocahontas County, WV, Randolph County, WV, Upshur County, WV
The radar
The Charleston,WV radar (KRLX), 151 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 8:15 PM EDT | HAIL 1 | Helvetia, WV | QUARTER SIZED HAIL OBSERVED AT KULTUR HAUS. |
| Apr 7, 8:50 PM EDT | HAIL 1 | 4 Sse Durbin, WV | LARGE HAIL IN THE NORTHERN END OF THE COUNTY, ESPECIALLY THE DURBIN, BARTOW, GREEN BANK AREA. HAIL COVERED THE GROUND AND WAS QUARTER-SIZE IN DURBIN, TO MARBLE- AND PEA-SIZE IN GREEN BANK. REPORT FROM EMPLOYEE OF GREEN BANK OBSERVATORY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 0.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 249 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
160
WUUS51 KRLX 080012
SVRRLX
WVC075-083-097-080045-
/O.NEW.KRLX.SV.W.0020.200408T0012Z-200408T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
812 PM EDT Tue Apr 7 2020
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Southwestern Randolph County in northeastern West Virginia...
Northeastern Pocahontas County in northeastern West Virginia...
Southeastern Upshur County in northeastern West Virginia...
* Until 845 PM EDT.
* At 811 PM EDT, a severe thunderstorm was located 7 miles west of
Mill Creek, or 20 miles northwest of Cass Scenic Railroad, moving
southeast at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Cass Scenic Railroad, Mill Creek, Mingo, Durbin, Huttonsville,
Monterville, Cheat Bridge, Bartow, Helvetia, Pickens, Boyer, Valley
Head and Arbovale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3869 8026 3882 8010 3855 7967 3836 7991
TIME...MOT...LOC 0011Z 314DEG 31KT 3871 8011
HAIL...1.75IN
WIND...60MPH
$$
121 follow-up statement
108
WWUS51 KRLX 080031
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
831 PM EDT Tue Apr 7 2020
WVC097-080040-
/O.CAN.KRLX.SV.W.0020.000000T0000Z-200408T0045Z/
Upshur WV-
831 PM EDT Tue Apr 7 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UPSHUR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3861 8018 3876 8000 3855 7967 3836 7991
TIME...MOT...LOC 0030Z 314DEG 31KT 3859 7995
$$
WVC075-083-080045-
/O.CON.KRLX.SV.W.0020.000000T0000Z-200408T0045Z/
Randolph WV-Pocahontas WV-
831 PM EDT Tue Apr 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHWESTERN RANDOLPH AND NORTHEASTERN POCAHONTAS COUNTIES...
At 830 PM EDT, a severe thunderstorm was located 9 miles south of
Mill Creek, or 9 miles north of Cass Scenic Railroad, moving
southeast at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Cass Scenic Railroad, Mill Creek, Mingo, Durbin, Huttonsville,
Monterville, Cheat Bridge, Bartow, Valley Head, Boyer and Arbovale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3861 8018 3876 8000 3855 7967 3836 7991
TIME...MOT...LOC 0030Z 314DEG 31KT 3859 7995
HAIL...1.75IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:45 PM EDT, 27 minutes earlier.
Area forecast discussion, Apr 7, 7:45 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 745 PM EDT Tue Apr 7 2020 .SYNOPSIS... Warm front north today followed by cold front overnight. A much stronger cold front Thursday. High pressure Friday and Saturday. && .NEAR TERM /THROUGH WEDNESDAY/... As of 730 PM Tuesday... A lone supercell producing 1 to 2 inch hail has tracked most of the way across our northern CWA this evening as it followed an effective warm front left in the wake of earlier convection. Cell strength should begin to trend down over the next hour or so as it moves into an increasingly unfavorable surface environment as this storm exits our forecast area. No updates needed at this time. As of 440 PM Tuesday... Trimmed back warm sector PoPs to reflect current radar trends, especially over rain cooled surfaces in the wake of earlier convection across our northeastern counties. Current convection over southeastern Ohio could latch onto this effective boundary over the next couple hours with some local intensification possible, but these are likely to be the only show in town for the remainder of the daylight hours given loss of surface heating and decent cap at the base of the EML elsewhere. Additional strong to severe storms likely ahead of the cold front overnight, minimal changes made from the near term discussion below. As of 247 PM Tuesday... The large area of rain and a few embedded storms that has been moving across northern WV since earlier this morning has left an outflow boundary in its wake, which is denoted by a wind shift in recent surface observations across central WV. As a result, it appears that this feature has provided enough focus for convective initiation as showers and storms have just started to develop, with most of the activity so far just north of Interstate-64. Elsewhere, convective initiation has not occurred just yet, but the environment is becoming increasingly favorable for strong to severe storms if storms are able to initiate. While the better lift is just north of our region along/near a warm frontal boundary that is draped across northern OH and western PA, latest SPC mesoanalysis shows CAPE values increasing from south to north across the region as warm/moist advection continues into the area. Thus, any showers and storms that manage to develop for the remainder of the day will mainly be diurnally driven throughout the area, but given some continued assistance from outflow boundaries and increasing instability, any storms that do develop will have the potential to become quite strong. Latest forecast soundings show steep mid level lapse rates with values around 7.5 C/km and it storms are able to punch through the cap around 700-800mb, robust updrafts could occur with a large hail and damaging wind threat through the remainder of the day. So, while the threat for severe weather for the remainder of the day still remains somewhat conditional on storms being successful at breaking through the cap in the absence of any stronger forcing mechanisms, a second and more potent round of convection is expected to occur overnight. Before the round of convection moves through tonight, a brief lull in precipitation is expected across the area this evening. However, a surface low in the Great Lakes will push a cold front towards our region overnight and widespread convection is expected to develop along/ahead of this frontal boundary. Nearly all CAMs at this point are in agreement on a large QLCS-type line of storms approaching our area from northwest to southeast overnight into Wednesday morning, roughly from 06-12Z Wednesday. As this complex moves across the region overnight, deep layer shear values between 40-50 kts and MLCAPE values of 1000-1200 J/kg ar expected to be present, which is pretty high instability for the nighttime hours. In addition, 0-1 km helicity values could approach 200 m2/s2 as this complex pushes through. So, given these ingredient, all storm hazards will be possible with large hail and damaging winds being the primary threats. However, can't completely rule out an embedded tornadic circulation either given the possibility for favorable low level helicity. The QLCS will move southeast of the area later Wednesday morning and conditions are expected to improve as this feature departs. However, will maintain low PoPs Wednesday morning and afternoon, mainly for eastern areas as enough moisture may linger for a few showers and storms. There does appear to be some instability developing on Wednesday with models suggesting that MLCAPE values could reach 1000- 1500 J/kg with 0-6 km bulk shear values of 40 kts. Thus, SPC does have the majority of our area in a Marginal risk for severe weather on Wednesday with damaging wind and hail the primary risks. Otherwise, temperatures remain above normal for Wednesday with highs around 5-10 degrees above normal. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... As of 224 PM Tuesday... Low level warm air advection will get underway again Wednesday evening with scattered convection impacting the CWA overnight as a strong cold front approaches the region. Severe threat does not look overly impressive at this time, but given the forcing and wind fields, a few strong storms will be possible. Front then pushes across the area early Thursday morning with daytime temps either steady-state or falling through the day as cold air advection strengthens. Attention then turns to potentially windy/very windy conditions in the afternoon. If enough clearing occurs during the day, dry-adiabatic lapse rates from the sfc to nearly H7 along with strong low level wind fields will promote near Wind Advisory conditions during Thurs midday/afternoon for especially the northern half of the CWA. More significant cold air advection should occur Thursday night into Friday as the parent mid/upper level trough axes briefly push south across the area. Temps Friday will be rather chilly by early/mid April standards. && .LONG TERM /SATURDAY THROUGH TUESDAY/... As of 227 PM Tuesday... Sfc high pressure influences area weather for Saturday before potentially impactful weather returns next week. Global models have come into a little better agreement today with next weeks synoptic pattern. A strong area of low pressure is currently prog to hook northeast out of the Great Plains and up the Ohio River Valley early next week. If this output holds, then our next chance of spring-like weather and precip could occur at that time. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... As of 720 PM Tuesday... Lone supercell trekking across northern WV will pass just south of CKB over the next hour and make a close approach to EKN in a couple hours as it weakens. Otherwise, mostly precipitation free across the remainder of the forecast area through 06Z. High confidence in a line of showers/thunderstorms with approaching cold front crossing the region north to south beginning 06Z and exiting south around 12Z. Local IFR conditions possible in the heaviest downpours, but otherwise MVFR ceilings with VFR visibilities are expected. Ceilings gradually increase to VFR Wednesday morning. Gusty and variable winds possible with any thunderstorms, but otherwise winds generally decreasing overnight and turning northwesterly behind the front. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY... FORECAST CONFIDENCE: High through 06Z, medium 06Z-12Z. ALTERNATE SCENARIOS: Broken line of thunderstorms moving through overnight will create highly variable cig/vis in the heaviest downpours. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 22 23 00 01 02 03 04 05 06 07 08 09 EDT 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 CRW CONSISTENCY H H H H H H H H H H H L HTS CONSISTENCY H H H H H H H M H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H L PKB CONSISTENCY H H H H H H H H M H L H CKB CONSISTENCY H H H H H H H H M H H H AFTER 00Z THURSDAY... IFR conditions possible in showers and thunderstorms Wednesday night. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...RH/RG NEAR TERM...JP/RG SHORT TERM...RH LONG TERM...RH AVIATION...JP
Hazardous weather outlook, Apr 7, 3:42 AM EDT, 16 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 342 AM EDT Tue Apr 7 2020 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032- 034-039-040-080745- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-Harrison-Taylor-Wyoming-Upshur-Barbour- 342 AM EDT Tue Apr 7 2020 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. A slight risk of severe thunderstorms exists for the entire area today and tonight. Isolated to scattered strong to severe thunderstorms may occur in the afternoon across northern West Virginia. Large hail, damaging winds, and an isolated tornado are all possible. Scattered strong to severe thunderstorms or a line of storms may impact much of the area late tonight. Damaging winds and large hail are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A much colder airmass will settle in for the end of the week. A frost advisory or freeze warning may eventually be needed for Friday night and early Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ033-080745- Dickenson-Buchanan-McDowell- 342 AM EDT Tue Apr 7 2020 This Hazardous Weather Outlook is for southwest Virginia and southern West Virginia. .DAY ONE...Today and Tonight. There is a marginal risk for severe thunderstorms late tonight with large hail and damaging winds possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A much colder airmass will settle in for the end of the week. A frost advisory or freeze warning may eventually be needed for Friday night and early Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ515>526-080745- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 342 AM EDT Tue Apr 7 2020 This Hazardous Weather Outlook is for portions of northeast West Virginia and southeast West Virginia. .DAY ONE...Today and Tonight. A slight risk of severe thunderstorms exists for the entire area today and tonight. Isolated to scattered strong to severe thunderstorms may occur this afternoon across northern West Virginia. Large hail, damaging winds, and an isolated tornado are all possible. Scattered strong to severe thunderstorms or a line of storms may impact much of the area late tonight. Damaging winds and large hail are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Apr 7, 7:30 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
730 PM EDT TUE APR 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 2 SE WESTON 39.02N 80.44W
04/07/2020 M0.75 INCH LEWIS WV TRAINED SPOTTER
DIME SIZE HAIL COVERING THE GROUND.
&&
EVENT NUMBER RLX2000769
ROCHELocal storm report, Apr 7, 7:44 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
744 PM EDT TUE APR 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL JACKSON MILL 39.10N 80.48W
04/07/2020 M0.75 INCH LEWIS WV PUBLIC
DIME SIZE HAIL.
&&
EVENT NUMBER RLX2000770
ROCHELocal storm report, Apr 7, 7:46 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
746 PM EDT TUE APR 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 3 SW WESTON 39.01N 80.51W
04/07/2020 M1.75 INCH LEWIS WV TRAINED SPOTTER
GOLF BALL SIZE HAIL COVERING THE GROUND.
&&
EVENT NUMBER RLX2000771
ROCHELocal storm report, Apr 7, 7:50 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
750 PM EDT TUE APR 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL STONEWALL JACKSON 39.01N 80.47W
04/07/2020 M1.75 INCH LEWIS WV PARK/FOREST SRVC
GOLF BALL SIZE HAIL.
&&
EVENT NUMBER RLX2000772
ROCHELocal storm report, Apr 7, 8:00 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
800 PM EDT TUE APR 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL 3 E LOWER SALEM 39.56N 81.34W
04/07/2020 E1.00 INCH WASHINGTON OH TRAINED SPOTTER
QUARTER SIZE HAIL AND HEAVY RAIN REPORTED.
&&
EVENT NUMBER RLX2000773
ROCHELocal storm report, Apr 7, 8:05 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
805 PM EDT TUE APR 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 5 SSW STONEWALL JACKSON 38.94N 80.51W
04/07/2020 M1.25 INCH LEWIS WV PUBLIC
HALF DOLLAR SIZE HAIL.
&&
EVENT NUMBER RLX2000774
ROCHEThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:41 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 34 min |
| Apr 8, 3:34 AM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler, Wood | 26 min |
| Apr 8, 3:40 AM EDT | Severe Thunderstorm Warning | RLX | Ritchie, Wood | 35 min |
| Apr 8, 4:22 AM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Gilmer, Jackson, Wirt | 23 min |
| Apr 8, 4:33 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Lewis, Randolph, Upshur, Webster | 27 min |
| Apr 8, 5:39 AM EDT | Special Weather Statement | RLX | Jackson | 36 min |
| Apr 8, 6:28 AM EDT | Special Weather Statement | RLX | Mason | 32 min |
| Apr 8, 7:09 AM EDT | Special Weather Statement | RLX | Kanawha, Putnam | 66 min |
| Apr 8, 8:27 AM EDT | Special Weather Statement | RLX | Mason | 33 min |
| Apr 8, 8:50 AM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Putnam | 40 min |
| Apr 8, 9:32 AM EDT | Special Weather Statement | RLX | Kanawha | 28 min |
| Apr 8, 9:39 AM EDT | Special Weather Statement | RLX | Clay | 36 min |
| Apr 8, 9:53 AM EDT | Flash Flood Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 2 hr |
| Apr 8, 12:22 PM EDT | Special Weather Statement | RLX | Putnam | 23 min |
| Apr 8, 12:27 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Lincoln, Putnam | 33 min |
| Apr 8, 1:07 PM EDT | Flash Flood Warning | RLX | Kanawha, Putnam | 3 hr |
| Apr 8, 1:08 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Putnam | 38 min |
| Apr 8, 1:17 PM EDT | Special Weather Statement | RLX | Pleasants | 88 min |
| Apr 8, 1:27 PM EDT | Special Weather Statement | RLX | Fayette | 33 min |
| Apr 8, 1:39 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Kanawha, Raleigh | 51 min |
| Apr 8, 1:54 PM EDT | Tornado Warning | RLX | Fayette, Raleigh | 26 min |
| Apr 8, 2:01 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 36 min |
| Apr 8, 2:16 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 33 min |
| Apr 8, 2:21 PM EDT | Special Weather Statement | RLX | Kanawha | 24 min |
| Apr 8, 2:42 PM EDT | Special Weather Statement | RLX | Lincoln | 33 min |
| Apr 8, 2:48 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 27 min |
| Apr 8, 2:59 PM EDT | Special Weather Statement | RLX | Kanawha | 31 min |
| Apr 8, 3:10 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 35 min |
| Apr 8, 3:28 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Raleigh, Wyoming | 32 min |
| Apr 8, 3:51 PM EDT | Special Weather Statement | RLX | Mingo | 24 min |
| Apr 8, 3:58 PM EDT | Severe Thunderstorm Warning | RLX | Logan, McDowell, Raleigh, Wyoming | 47 min |
| Apr 8, 4:06 PM EDT | Special Weather Statement | RLX | McDowell | 24 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.